# SDR YENA20120425486

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 35,122 hours, 13,303 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: TM1131
- Part serial: 08500
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 557 hours, 218 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 702 SJU-JFK, CREW DECLARED EMERGENCY DUE TO HYD Y RSVR OVHT AT CRUISE.  ON APPROACH PER QRH, ENGINE PUMP WAS TURNED ON FOR LANDING WITH NO OVERHEAT.  REMOVED AND REPLACED TEMP TRANSMITTER FOR THE YELLOW HYD SYSTEM.  LEAK AND OPS TEST OK PER AMM 29-33-11-04.
